Adderall, Heart Rate, and Beta Blockers

I started on Adderall a little over 6 months ago.  I take wellbutrin also along with provara for hormone imbalance.  At my recent check-up with my prescribing doctor, she noticed I had a fast heart beat (in the 90's).  I wore a heart monitor for a day got the results today.  It showed that everything is normal but I do have a very fast heart rate throughout the day.  The nurse said that the md wanted to put me on beta blockers.  I have to say, I HATE taking medication but do so for the sake of my family.  I am so scared to start on something that affects my heart.  I do not have high blood pressure.  In fact, I have always been told that I have very good blood pressure.  I don't want beta blockers to screw that up.  Also, I'm not sure of the logic behind taking a stimulant to get me moving and then taking a beta blocker to slow me down.

I've read a few places that Adderall can cause a rapid heart rate.  I'm wondering if anyone else has this problem and what they did about it. 

Some of my other side affects include dizziness and shortness of breath. 

Any insight, no matter how small would be helpful.

Forgot to add

Forgot to add that I talk with my md tomorrow (hopefully) and wondered if there are any questions I should be asking her.  Thanks!

I have been on Adderall for over three years...

I take 50 - 60mg of Adderall per day and have for over three years and I get physicals yearly, give blood 4 times a year and pay attention when my blood pressure is taken. Over all, my blood pressure remains unchanged. If the BP is taken in the morning  my pulse is a little elevated, like 70-80 bpm and the BP is around 135 / 80. I believe it is due to me drinking coffee in the mornings. The numbers in the afternoon fall back to 60bpm and BP around 120 / 80. 

You should definitely talk to your doctor about how you feel. Since my diagnosis my health has improved in so many ways. I am not addicted to food anymore and have lost 100 lbs and maintained my weight for over two years. I exercise regularly, I was never very consistent with exercise before.

You should eat a good breakfast in the mornings and limit caffeine. I probably drink 1/2 of what I used to drink. Maybe another stimulant would affect your heart differently. The right meds and dosages can take time to get right. Also... the first month or so are an adjustment period and things really stabilize after this period. Dizziness and shortness of breath should be watched carefully, though. I don't remember being dizzy and shortness of breath was mostly from being out of shape ;)

Take care and I hope you get the right meds for you.